# SDR SWAA071305

- Difficulty date: March 8, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 33,971 hours, 28,117 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 380 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 380, STR 2L.  REMOVED AND REPLACED STR CLIP PER SRM.
